# SDR 2007FA0000563

- Difficulty date: May 7, 2007
- Submitted: July 5, 2007
- Operation: General aviation
- Aircraft: N5149
- Make and model: Scwzer G164A
- Aircraft serial: 1123
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shaft
- Condition: Rough
- Location: Brake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DISASSEMBLY, THE SHAFT WAS FOUND TO BE QUIET ROUGH, WHERE THE PARKING BRAKE TAB LEVER 149-1 ENGAGES WITH THE SHAFT.  THIS IS NOT APPARENT UNTIL IT IS REMOVED AND TAKEN APART, AS SPRING 02-9 OBSCURES THE NEW OF IT.  TO PREVENT REOCCURRED THE SHAFT SHOULD BE CHECKED AND SMOTHERED OR REPLACED.  (K)
